Facebook Pixel

Thyroid Join this Group

Thyroid and medication

By March 27, 2014 - 10:00pm

I have had hypothyroidism for several years now. Each time I am put on medication I am told that I shouldn't have any thyroid related issues. I have extremely heavy cycles, always tired, and memory loss. My skin is acne filled and I haven't had this issue for a decade. Not to mention weight gain and difficulty losing and keeping weight off. Each time I go to doctor I am told, you shouldn't have any thyroid causing issues, it is probably something else. Does anyone else have this?

By HERWriter Guide April 26, 2014 - 8:11am

Hi shygurl

Thanks for your post! 

Many times, a person needs their thyroid medications adjusted several times before it becomes effective. Unfortunately this can be quite a long process. Have you done this yet - has your doctor offered this to you yet?


April 26, 2014 - 8:11am

Group Leader

Related Topics


Dealing and living with thyroidism


This Group is Open to all EmpowHER.com members